MAUDE Adverse Event Report: K2M, INC. CONTOURED ROD; SIZE Ø5.5X60 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. CONTOURED ROD; SIZE Ø5.5X60 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 101-65560
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that a patient underwent revision surgery to address a fractured denali contoured rod and a migrated unknown cage.The patient reported experiencing pain.This report captures the denali rod.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
CONTOURED ROD; SIZE Ø5.5X60 MM, TI
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23124962
Report Number3004774118-2025-00141
Device Sequence Number9287599
Product Code NKB
UDI-Device Identifier10888857006799
UDI-Public(01)10888857006799(11)220428(10)THNB
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101-65560
Device Lot NumberTHNB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown